# SDR QXEA200400321

- Difficulty date: May 10, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 7,145 hours, 8,048 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING FUEL ACCESS PANEL 622AT HAS BROKEN NUTPLATE AT FORWARD IB CORNER. REPAIRED IAW DHC-8-400 SRM 51-42-05 AND SRM 51-23-00.
